# SDR IXXA20251207081

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 130,568 hours, 24,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 654T05131727
- Condition: Ratcheting
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WILL NOT CLOSE. MAKES RACHETING NOISE. AIRCRAFT. MAINTENANCE IN PROGRESS. SUPPLEMENTAL TO PREVIOUS REPORT IXXA20251207081 DATED 12/07/2025 AT KILN. REMOVED AND REPLACED CARRIAGE ASSEMBLY AND BALLSCREW OPERATING MECHANISM FOR R2 WINDOW IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 56-11-04 AND B767 ISRAEL AEROSPACE INDUSTRIES SUPPLEMENTAL MAINTENANCE MANUAL 56-11-04. REINSTALLED ORIGINAL R2 WINDOW ASSEMBLY IAW B767 AMM 56-11-02 AND IAI SUPP AMM 56-11-02. OPERATOINAL AND LEAK CHECK GOOD.
